RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 1, Pages 151–155 (Mi tvp305)  

Short Communications

Berry–Esseen inequalities for $U$-statistics

L. V. Gadasina

Petersburg State Transport University

Abstract: We obtain a Berry–Esseen boundary for nondegenerate $U$-statistics of power 2 constructed by independent and not necessarily identically distributed random variables assuming finiteness of the absolute third moments for the first family of the canonical functions and the absolute moments of order $\frac 53$ for the second family of the canonical functions in the Höeffding expansion.

Keywords: $U$-statistic, Berry–Esseen inequality, rate of convergence.

DOI: https://doi.org/10.4213/tvp305

Full text: PDF file (426 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2004, 48:1, 147–152

Bibliographic databases:

Received: 16.07.2001
Revised: 28.09.2001

Citation: L. V. Gadasina, “Berry–Esseen inequalities for $U$-statistics”, Teor. Veroyatnost. i Primenen., 48:1 (2003), 151–155; Theory Probab. Appl., 48:1 (2004), 147–152

Citation in format AMSBIB
\Bibitem{Gad03}
\by L.~V.~Gadasina
\paper Berry--Esseen inequalities for $U$-statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 1
\pages 151--155
\mathnet{http://mi.mathnet.ru/tvp305}
\crossref{https://doi.org/10.4213/tvp305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2013409}
\zmath{https://zbmath.org/?q=an:1057.62014}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 1
\pages 147--152
\crossref{https://doi.org/10.1137/S0040585X980208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220694300010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp305
  • https://doi.org/10.4213/tvp305
  • http://mi.mathnet.ru/eng/tvp/v48/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:245
    Full text:80
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020